# SDR USAA2009111093073

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 66 hours, 29 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 938 CLT - LGA - DIVERSION - ON APPROACH TO LGA, CREW RECEIVED A FLAPS LOCKED FLAPS 0 / SLAT 2 ALIGNMENT FAULT ON ECAM.  COMPLIED WITH ECAM AND QRH - DIVERTED TO EWR.  MAINTENANCE DRAINED AND FILLED FLAP ACTUATOR ASSEMBLIES AND BITE TESTED SFCC 1 & 2 WITH NO FAULTS.  FOLLOWED UP WITH FLAP SYSTEM LUBE.
